Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Infection And Loss Of Appetite

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hypersalivation and loss of appetite while on ARVs and TB meds

My brother in Africa is taking TB medications and ARVs,tenolam 300mg daily,Lopinavir/ritonavir 800/200 BID,and bactrim 2 tabs daily.Now he has hypersalivation, nausea,vomiting and loss of appetite.Dr could it be the combination of these drugs?...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.Excess salivation, nausea and vomiting could easily be a side effect of one (or more) of the medications that your brother is taking. Indeed, there is also the potential for his HIV medications to interact negatively... Read more »

loose soft yellow stools nausea loss of appetite dark urine left side stomach swollen

hi . i am bi had anal unprotected with a man . i was bottom and he came inside me . after that i am... Read more »

Loss of Appetite

Hello,After 3 and half weeks of possible exposure, I am having loss of appetite from past two days.... Read more »
Articles
TheBody.com

Appetite Loss

Appetite Loss And, of course, many of the medicationsused to combat HIV can also cause a lossof appetite. A temporary loss of appetitemay not be cause for worry, but eatingvery little or not eating at all is not healthyand can lead to a host of... Read more »
Canadian AIDS Treatment Information Exchange

Appetite Loss

Loss of interest in eating can come from many different medications, whether they directly suppress your appetite or create changes in your sense of smell and/or taste. It can also occur when medicines are causing nausea that makes the very thought... Read more »
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

Acknowledgements and Credits Introduction Appetite Loss Body Distortion -- Lipodystrophy Bone Death and Destruction Avascular Necrosis Osteopenia and Osteoporosis Cardiac Concerns Diarrhea Fatigue Gas and Bloating... Read more »
TheBodyPRO.com

Bone Mineral Density Loss Accelerated in HIV-Infected Males

There's nothing like hearing the results of studies directly from those who actually conducted the research. In this interview, you'll meet one of these impressive HIV researchers and read his explanation of a study she presented at CROI 2009. ... Read more »
Connect With Others

LOss of appetite

Posted by Anonymous, 3 Replies
I have an extreme loss of appetite but my counts are good. I HAve no energy and am depressed! Any suggestions? Thanks! Read more »

Biology Lab On HIV.Gues who was infected?

Posted by stupidgirl, 2 Replies
First day back to college. My first lab for my biology class was today. Take a sick guess what it was on........The spread of HIV. Now take another guess who just happened to get the anonymously infect cup.....That's right I had the cup or the guy i... Read more »

28 days Post Possible HIV Infection

Posted by LostMind, 1 Reply
Sorry for the long post...

10/10/12 I'm a 32 yr old white male; I had unprotected oral sex with a female I met at a bar (business trip in Seattle) and possibly unprotected vaginal sex (cannot remember). Since then I have been plagued with the... Read more »

Acute HIV Infection Overview

Posted by Anonymous
1. Acute HIV-1 Infection
Marcus Altfeld and Bruce D. Walker


Introduction

Acute HIV-1 infection presents in 40 - 90 % of cases as a transient symptomatic illness, associated with high levels of HIV-1 replication and an expansive virus-specific immune... Read more »